# SDR DALA14020070130

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 81,012 hours, 34,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT INBD T/E FLAP PUNCTURED AND GOUGED ON TOP SURFACE. DAMAGE LOCATED UNDER OTBD SECTION OF NR 7 SPOILER.  TIME LIMITED REPAIR IAW ERA 524625-14.
